# SDR HAIHEEA9939

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Assy
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSY CRACKED.
